X. Héì-ene-barcelo, R. Kramer, C. Laubenbacher, and . Weaver, Foundations of a Connectivity Theory for Simplicial Complexes, Advances in Applied Mathematics, vol.26, issue.2, pp.97-128, 2001.
DOI : 10.1006/aama.2000.0710

R. Héì-ene-barcelo and . Laubenbacher, Perspectives on A-homotopy theory and its applications , Discrete Math, pp.39-61, 2005.

S. Héì-ene-barcelo and . Smith, The discrete fundamental group of the order complex of??B n, Journal of Algebraic Combinatorics, vol.14, issue.4, pp.399-421, 2008.
DOI : 10.1007/s10801-007-0094-z

R. Bott and C. Taubes, On the self???linking of knots, Topology and physics. MR MR1295465, pp.5247-528757008, 1994.
DOI : 10.1063/1.530750

P. Michael, S. L. Carr, and . Devadoss, Coxeter complexes and graph-associahedra, Topology Appl, pp.2155-2168, 2006.

F. Chapoton, S. Fomin, and A. Zelevinsky, Polytopal Realizations of Generalized Associahedra, Bulletin canadien de math??matiques, vol.45, issue.4, pp.537-56652014, 2002.
DOI : 10.4153/CMB-2002-054-1

URL : https://hal.archives-ouvertes.fr/hal-00002124

S. Fomin and A. Zelevinsky, Cluster algebras II: Finite type classification, Inventiones mathematicae, vol.108, issue.1, pp.63-121, 2003.
DOI : 10.1007/s00222-003-0302-y

C. Hohlweg and C. E. Lange, Realizations of the associahedron and cyclohedron , Discrete Comput, Geom, vol.37, issue.4, pp.517-543, 2007.

J. Loday, Realization of the Stasheff polytope, Archiv der Mathematik, vol.83, issue.3, pp.267-278, 2004.
DOI : 10.1007/s00013-004-1026-y

URL : https://hal.archives-ouvertes.fr/hal-00139415

W. S. Massey, Algebraic topology: An introduction, 1967.

C. Severs, The discrete fundmantal group of generalized associahedra, 2009.

R. Simion, A type-B associahedron, Advances in Applied Mathematics, vol.30, issue.1-2, pp.2-25, 2001.
DOI : 10.1016/S0196-8858(02)00522-5

H. Thomas, Tamari lattices and noncrossing partitions in type B, Discrete Math, pp.2711-2723, 2006.

A. Zelevinsky, Nested complexes and their polyhedral realizations, Pure Appl, Math. Q, vol.2, issue.3, pp.655-671, 2006.
DOI : 10.4310/pamq.2006.v2.n3.a3

URL : http://arxiv.org/abs/math/0507277